# SDR USAASB01187

- Difficulty date: June 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: 1817389
- Condition: Faulty
- Part time: 13,349 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1157 - IN PREPARATION FOR LANDING AT CLT, FROM ORD, CREW REPORTED A SPLIT FLAP INDICATION AS FLAPS WERE STUCK AT 7 DEGREES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT WITH NO EMERGENCY BEING DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP POSITION TRANSMITTER PER MM 27-58-12.  OPS CHECK GOOD.  (M)
